Accessibility navigation


The representation of conditional expectations of non-Gaussian noise

Kuna, T. and Streit, L. (2007) The representation of conditional expectations of non-Gaussian noise. Communications on Stochastic Analysis, 1 (1). pp. 49-56. ISSN ISSN 0973-9599

Full text not archived in this repository.

Official URL: http://www.math.lsu.edu/cosa/index.htm

Abstract/Summary

For Wiener spaces conditional expectations and $L^{2}$-martingales w.r.t. the natural filtration have a natural representation in terms of chaos expansion. In this note an extension to larger classes of processes is discussed. In particular, it is pointed out that orthogonality of the chaos expansion is not required.

Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical and Physical Sciences > Department of Mathematics and Statistics
ID Code:1013
Publisher:SERIALS PUBLICATIONS

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation